# SDR SWAA2024112161642

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 55,233 hours, 33,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AIR CONDITIONING DISTRIBUTION BAY FLOOR BEAM INTERCOSTAL CRACKED AT STATION 540; RIGHT OF CENTERLINE.<[01] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-A00729 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)] R&R FWDCARGO AIR CONDITIONING DISTRIBUTION BAY FLOOR BEAM INTERCOSTAL AT STATION 540; RIGHT OF CENTERLINE PER SRM 51-40-02
